# SDR VNAA0011009

- Difficulty date: November 11, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26104851
- Part serial: B0305
- Condition: Vibration
- Location: Nlg
- Part time: 5,356 hours, 4,727 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PIT - FLT 4052 - AFTER TAKEOFF, REPORTED SEVERE NOSE WHEEL VIBRATION.  CREW RETURNED TO THE FIELD WHERE MAINTENANCE REPLACED THE NOSE WHEEL IAW DORNIER MM 32-41-01.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
